Non-vanishing theorems for the cohomology of certain arithmetic quotients.
Journal für die reine und angewandte Mathematik, Tome 428 (1992), pp. 177-217 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : arithmetic groups, dual reductive pair, automorphic representation, Weil representation, theta lifting, nonvanishing theorems, cohomology of cocompact arithmetic subgroups
@article{JRAM_1992__428_153428,
     author = {Jian-Shu Li},
     title = {Non-vanishing theorems for the cohomology of certain arithmetic quotients.},
     journal = {Journal f\"ur die reine und angewandte Mathematik},
     pages = {177--217},
     year = {1992},
     volume = {428},
     zbl = {0749.11032},
     url = {http://geodesic.mathdoc.fr/item/JRAM_1992__428_153428/}
}
TY  - JOUR
AU  - Jian-Shu Li
TI  - Non-vanishing theorems for the cohomology of certain arithmetic quotients.
JO  - Journal für die reine und angewandte Mathematik
PY  - 1992
SP  - 177
EP  - 217
VL  - 428
UR  - http://geodesic.mathdoc.fr/item/JRAM_1992__428_153428/
ID  - JRAM_1992__428_153428
ER  - 
%0 Journal Article
%A Jian-Shu Li
%T Non-vanishing theorems for the cohomology of certain arithmetic quotients.
%J Journal für die reine und angewandte Mathematik
%D 1992
%P 177-217
%V 428
%U http://geodesic.mathdoc.fr/item/JRAM_1992__428_153428/
%F JRAM_1992__428_153428
Jian-Shu Li. Non-vanishing theorems for the cohomology of certain arithmetic quotients.. Journal für die reine und angewandte Mathematik, Tome 428 (1992), pp. 177-217. http://geodesic.mathdoc.fr/item/JRAM_1992__428_153428/